# SDR SWAA2023113010786

- Difficulty date: October 15, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,642 hours, 17,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT OB SIDE LT WING 2023-649849<[01] TOOL USED: HOTBONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 26-MAR-24; CALIPER P/N: 500-197-30 S/N: A18135081 DUE DATE: 21-JUL-24.;[02] TOOL USED: HOT BONDER PN:HCS9000B ; SN:15092096; DUE DATE: 25-APR-24.;[03] TOOL USED: AUDIBLE BOND TESTER. PN: S-3; SN:064. DUE DATE: 11-AUG-24 AND ULTRASONIC EQUIPMENT PN: EPOCH 650; SN: 190984811; DUE DATE: 24-JAN-24;[04] REPAIRED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT OB SIDE LT WING IAW B737-800 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW;[05] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
